# SDR USAA950408

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuators
- Part number: 125757
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SRQ-TPA - FLT 2030 - ON TAKEOFF CREW RECEIVED RIGHT LANDING ALERT AFTER GEAR UP SELECTION, GEAR INDICATIONS NORMAL.  RECYCLED GEAR SEVERAL TIMES AND DIVERTED FLIGHT TO TPA WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH MAIN LANDING GEAR DOOR UPLOCK ACTUATORS ON THE RIGHT HAND MAIN LANDING GEAR.  OPS CHECK OK.  (Z)
